MathSciNet Relay Station
MathSciNet bibliographic data
MR1090947 82D10 (82-08)
Wollman, Stephen Convergence of a numerical approximation to the one-dimensional Vlasov-Poisson system. Transport Theory Statist. Phys. 19 (1990), no. 6, 545–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement